American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14H45) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Mark Bauer, Edlyn Teske and Annegret Weng. Point counting on Picard curves in large characteristic. Math. Comp. 74 (2005) 1983-2005. MR 2164107.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Abdolali Basiri, Andreas Enge, Jean-Charles Faugère and Nicolas Gürel. The arithmetic of Jacobian groups of superelliptic cubics. Math. Comp. 74 (2005) 389-410. MR 2085899.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Kenji Koike and Annegret Weng. Construction of CM Picard curves. Math. Comp. 74 (2005) 499-518. MR 2085904.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Enrique González-Jiménez and Josep González. Modular curves of genus 2. Math. Comp. 72 (2003) 397-418. MR 1933828.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Annegret Weng. Constructing hyperelliptic curves of genus 2 suitable for cryptography. Math. Comp. 72 (2003) 435-458. MR 1933830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] E. Victor Flynn, Franck Leprévost, Edward F. Schaefer, William A. Stein, Michael Stoll and Joseph L. Wetherell. Empirical evidence for the Birch and Swinnerton-Dyer conjectures for modular Jacobians of genus 2 curves. Math. Comp. 70 (2001) 1675-1697. MR 1836926.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1